Previous |  Up |  Next


Title: A parallelogram configuration condition in nets (English)
Author: Markvartová, Jitka
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 29
Issue: 1
Year: 1993
Pages: 5-17
Summary lang: English
Category: math
Summary: After describing a (general and special) coordinatization of $k$-nets there are found algebraic equivalents for the validity of certain quadrangle configuration conditions in $k$-nets with small degree $k$. (English)
Keyword: k-net
Keyword: parallelogram “letter” condition
Keyword: admissible relation and admissible algebra
MSC: 05B25
MSC: 05B30
MSC: 20N05
idZBL: Zbl 0797.05026
idMR: MR1242623
Date available: 2008-06-06T21:23:30Z
Last updated: 2012-05-10
Stable URL:
Reference: [1] Belousov, V. D.: Algebraic nets and quasigroups.Kishinev, 1971, in Russian.
Reference: [2] Havel, V.: General nets and their associated groupoids.Proc.Symp. “n-ary Structures” (1982), Skopje, 229-241. Zbl 0583.20057, MR 0735655
Reference: [3] Havel, V.: Homomorphisms of nets of fixed degree with singular points on the same line.Czech. Math. Journ. 26 (1976), 43-54. Zbl 0331.50014, MR 0392619


Files Size Format View
ArchMathRetro_029-1993-1_3.pdf 251.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo